# SDR CA030625004

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,885 hours
- Engine: Pwa JT15D4
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 66422172
- Condition: Punctured
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE NOSE OLEO WAS BOTTOMING OUT WHILE TAXING THE AIRCRAFT. WHEN ATTEMPTING TO SERVICE THE AIRSIDE OF THE OLEO IT WAS DISCOVERED THAT OIL WAS PRESENT AT THE AIR VALVE. THE STRUT WAS DISASSEMBLED TO VERIFY IF ANY DAMAGE HAD OCCURRED TO THE ISOLATION PISTON PACKINGS.  THE AME FOUND THAT THE METERING PIN HAD PUNCTURED THE TOP OF THE ISOLATOR PISTON.  THE DAMAGED PARTS WERE REPLACED & THE AIRCRAFT RETURNED TO SERVICE.
